# SDR GTIA1000186

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 18,231 hours, 8,817 cycles
- Engine: Iae V2524A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE AFTER T/O.  AIR RETURN.  PACKS OFF T/O.  FIRST PACK ON AT 9360 FLASHING ADV SIGN.  PRESSURE PAGE SHOWED OUTFLOW VALVE CLOSED.  CABIN CONTINUED TO CLIMB. TURN ON PACK 2 STILL NO HELP.  STOPPED CLIMB, SWITCHED TO MANUAL.  NO JOY.  SWITCHED PACKS OFF AND ON AGAIN AND MANUAL WORKED.  TRIED AUTO AGAIN AND STILL NO JOY. CONTROLLED CABIN IN MANUAL.  RETURN TO DEPARTURE.  CONFIGURED TO SPEED 185 KTS.  PERFORMED OPS CHECK OF THE PRESSURE CONTROLLER MONITORING IAW AMM 21-31-00-710-002. NO FAULTS NOTED.  PERFORMED LEAK CHECK IN AIR CONDITIONER BAY IAW AMM 21-52-00-200-010. NO LEAKS NOTED. VISUALLY VERIFIED OUTFLOW VALVE WAS CLOSING. PERFORMED PRESSURIZATION CHECK OF CABIN IAW AMM 05-53-00-970-052.  PERFORMED GENERAL WALK AROUND FOR ANY VISUAL DAMAGE AND FOUND NONE. ACFT OK FOR CONTINUED SERVICE.
